Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 9:00 PM CDT for Monroe County, Illinois; 5 counties in Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:00 PM CDT (02:00 UTC)
- Expired
- Apr 3, 2014, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Franklin County, MO, Jefferson County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021
WUUS53 KLSX 040200
SVRLSX
ILC133-MOC071-099-186-189-221-040245-
/O.NEW.KLSX.SV.W.0047.140404T0200Z-140404T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 945 PM CDT
* AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VILLA RIDGE TO PACIFIC TO 5 MILES NORTHWEST OF
DITTMER TO RICHWOODS TO 7 MILES SOUTHEAST OF RICHWOODS TO OLD
MINES...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRAY SUMMIT...PACIFIC...CEDAR HILL...WILDWOOD...DE SOTO...EUREKA...
BYRNES MILL...HILLSBORO...ELLISVILLE...BALLWIN...ANTONIA...HIGH
RIDGE...MANCHESTER...MURPHY...VALLEY PARK...BARNHART...PEVELY...
FENTON...FESTUS AND DES PERES.
THIS WARNING INCLUDES CASTLEWOOD STATE PARK...GOV. DUNKLIN'S GRAVE
HISTORIC SITE...MASTODON HISTORIC SITE...ROBERTSVILLE STATE PARK...
ROUTE 66 STATE PARK...SANDY CREEK COVERED BRIDGE HISTORIC SITE AND
WASHINGTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3799 9084 3852 9105 3854 9091 3855 9089
3864 9035 3810 9018 3809 9019 3809 9020
3807 9017 3801 9061 3807 9061 3807 9064
3801 9064
TIME...MOT...LOC 0200Z 270DEG 44KT 3845 9084 3844 9077
3838 9074 3823 9079 3811 9072 3801 9073
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GKS2 follow-up statements
217
WWUS53 KLSX 040220
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT THU APR 3 2014
MOC071-221-040230-
/O.CAN.KLSX.SV.W.0047.000000T0000Z-140404T0245Z/
FRANKLIN MO-WASHINGTON MO-
920 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
EASTERN FRANKLIN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3806 9061 3808 9063 3858 9070 3864 9035
3810 9018 3809 9019 3809 9020 3807 9018
3801 9061
TIME...MOT...LOC 0220Z 270DEG 44KT 3856 9040 3839 9041
3824 9046 3815 9041 3803 9045
$$
ILC133-MOC099-186-189-040245-
/O.CON.KLSX.SV.W.0047.000000T0000Z-140404T0245Z/
MONROE IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. LOUIS MO-
920 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS...NORTHWESTERN STE. GENEVIEVE...JEFFERSON AND WESTERN MONROE
COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VALLEY PARK TO ANTONIA TO HILLSBORO TO OLYMPIAN
VILLAGE TO 8 MILES NORTH OF BONNE TERRE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLAND...GLENDALE...CRESTWOOD...BARNHART...WEBSTER GROVES...
BRENTWOOD...PEVELY...ARNOLD...FESTUS...HERCULANEUM...LAKESHIRE...
CRYSTAL CITY...AFFTON...MEHLVILLE...OAKVILLE...VALMEYER...FOUNTAIN...
KIMMSWICK...HARRISONVILLE AND CHALFIN BRIDGE.
THIS WARNING INCLUDES CASTLEWOOD STATE PARK...GOV. DUNKLIN'S GRAVE
HISTORIC SITE...MASTODON HISTORIC SITE...ROUTE 66 STATE PARK AND
SANDY CREEK COVERED BRIDGE HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3806 9061 3808 9063 3858 9070 3864 9035
3810 9018 3809 9019 3809 9020 3807 9018
3801 9061
TIME...MOT...LOC 0220Z 270DEG 44KT 3856 9040 3839 9041
3824 9046 3815 9041 3803 9045
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GKS561
WWUS53 KLSX 040243
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT THU APR 3 2014
ILC133-MOC099-186-189-040253-
/O.EXP.KLSX.SV.W.0047.000000T0000Z-140404T0245Z/
MONROE IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. LOUIS MO-
943 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS...
NORTHWESTERN STE. GENEVIEVE...JEFFERSON AND WESTERN MONROE COUNTIES
WILL EXPIRE AT 945 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3806 9061 3808 9063 3858 9070 3864 9035
3810 9018 3809 9019 3809 9020 3807 9018
3801 9061
TIME...MOT...LOC 0243Z 270DEG 44KT 3856 9004 3839 9005
3824 9010 3815 9005 3803 9009
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:53 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 3, 6:53 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT Thu Apr 3 2014
.UPDATE:
Issued at 610 PM CDT Thu Apr 3 2014
Minor update to fine-tune PoP trends and timing through 06z.
Kanofsky
&&
.SHORT TERM: (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014
Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.
Kanofsky
.LONG TERM: (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014
The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.
A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.
Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.
Kanofsky
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 642 PM CDT Thu Apr 3 2014
Line that intiated over western MO earlier this afternoon has
increased its eastward speed...with new development now occuring
in the wake of the line in the residually unstable airmass ahead
of the advancing cold front. Have the primary/most intense
thunderstorm threat (IFR cigs/vsbs) with the leading line...but
have also kept some VCTS going after the passage of the line but
before fropa. Will likely have to refine the threat of this second
area once its trends become a bit more defined. IFR stratus has
been anchored over e KS in the wake of the slow moving cold front,
but believe it will begin to surge east over the next few hours as
shortwave energy ejects east...accelerating the NE movement of the
surface low. Have brought this cloud deck in to most locations as MVFR
cigs, but will also need to monitor upstream trends for this as well.
Specifics for KSTL: Line of strong convection will move into the
area by around 01z...and believe we should at least see some gusty
straight line winds with the passage of the line as well as IFR
vsbys/low end MVFR cigs with brief but very heavy rain associated
with the convection. As mentioned above...also continued VCTS in
the wake of the line for the redevelopment that is occurring over
northern Ozarks. This secondary tsra threat should end with fropa
around 05z, followed by MVFR cigs moving in from the west during
the predawn hours.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 1:58 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 158 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Apr 3, 8:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL CUBA 38.06N 91.40W
04/03/2014 E1.00 INCH CRAWFORD MO NWS EMPLOYEE
RELAYED FROM SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL BRENTWOOD 38.62N 90.35W
04/03/2014 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
SOME HAIL UP TO 1 INCH IN DIAMETER
&&
TRUETTLocal storm report, Apr 3, 8:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL BRENTWOOD 38.62N 90.35W
04/03/2014 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST UNIVERSITY CITY 38.67N 90.33W
04/03/2014 M74 MPH ST. LOUIS MO TRAINED SPOTTER
0823 PM HAIL UNIVERSITY CITY 38.67N 90.33W
04/03/2014 M0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TESLocal storm report, Apr 3, 8:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL SULLIVAN 38.22N 91.17W
04/03/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 2 E CAHOKIA 38.56N 90.14W
04/03/2014 M75 MPH ST. CLAIR IL TRAINED SPOTTER
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 45 min |
| Apr 3, 7:51 PM CDT | River Flood Warning | LSX | Clinton | 10 days |
| Apr 3, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 41 min |
| Apr 3, 8:23 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 22 min |
| Apr 3, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 44 min |
| Apr 3, 9:44 PM CDT | Flash Flood Warning | LSX | Clinton, Marion, Monroe, Saint Clair, Washington | 9 hr |
| Apr 3, 10:13 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 47 min |
| Apr 4, 6:31 AM CDT | Areal Flood Warning | LSX | Clinton, Marion, Monroe, Saint Clair, Washington | 9 hr |
| Apr 4, 3:26 PM CDT | Areal Flood Warning | LSX | Clinton, Marion, Monroe, Saint Clair, Washington | 24 hr |
| Apr 3, 7:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 32 min |
| Apr 3, 7:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 53 min |
| Apr 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 51 min |
| Apr 3, 9:25 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Callaway, Osage | 65 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 3 days |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 57 hr |
| Apr 3, 10:22 PM CDT | Areal Flood Warning | LSX | Boone, Callaway | 10 hr |
| Apr 4, 6:26 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 65 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.